# SDR CALA0500288

- Difficulty date: September 1, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 22,217 hours, 8,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 141A5310
- Condition: Corroded
- Location: Sta 290-330
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE R-1 DOOR FRAME CORRODED FROM STA 290-330.  THE CHORD WAS REMOVED AND REPLACED IAW BOEING DRAWING 141A5310.
